# SDR AALA202305251459

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 64,907 hours, 27,051 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1C DOOR DIFFICULT TO ARM SLIDE. CLEANED DEBRIS AT FLOOR GIRT BAR ATTACH POINTS, LUBED SLIDE BRACKETS. OPERATIONAL CHECK OF GIRT BAR ARMING AND DISARMING SLIDE. OPERATION CHECKS NORMAL. IN ACCORDANCE WITH AMM 25-66-02.
